# SDR SWAA2025123036983

- Difficulty date: November 19, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE LOWER INTERNAL BLIGE SKIN COMMON TO EXTERNAL DOUBLER INSTALLED AS PER REPAIR-53EO-00182 BS747 TO BS767 BL-0 WL149.   REPAIRED IAW EA 25-153-03257 WITH AN INSPECTION THRESHOLD DEFINED IN 25-153-03257-DTI.
